| Model Number |
20000800100011010 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the device was unable to power on.Complainant indicated that there was no patient involvement in the reported issue.
Additional Manufacturer Narrative
The customer was contacted for the return of the suspect device.The device has not been returned to zoll for evaluation.
Additional Manufacturer Narrative
Additional information: this mdr was submitted after a retrospective review of complaints associated with capa-183.The submission was late because the mdr reports were incorrectly categorized as "not reportable" due to a misapplication of reporting criteria.This application stemmed from training, lack of clarity in procedural guidance, and inconsistent use of decision-making tools to ensure accurate classification.